What is Actifed Cold?
Actifed Cold Tablet is used for Itching of the nose or throat, Respiratory allergies, Runny nose, Itching, Watery eyes, Sneezing and other conditions.
- Actifed Cold Tablet contains Pseudoephidrine and Tripolidine as active ingredients.
- Actifed Cold Tablet works by providing antihistaminic effect; causing narrowing of the blood vessels and reduces swelling in the nasal passages;
- Glaxosmithkline manufactures Actifed Cold Tablet.
Actifed Cold Tablet Uses
Actifed Cold Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
- Itching of the nose or throat
- Respiratory allergies
- Runny nose
- Watery eyes
- Nasal congestion
Actifed Cold Tablet Working, Mechanism of Action and Pharmacology
Actifed Cold Tablet improves the patient's condition by performing the following functions:
- Providing antihistaminic effect.
- Causing narrowing of the blood vessels and reduces swelling in the nasal passages.
Actifed Cold Tablet - Composition and Active Ingredients
Actifed Cold Tablet is composed of the following active ingredients (salts)
- Tripolidine - 1.25Mg
- Pseudoephidrine - 30Mg/5Ml
Actifed Cold Tablet - Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Actifed Cold Tablet. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious.
Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
- Unable to sleep
- Pounding or fluttering sensation in chest
Actifed Cold Tablet - Precautions & How to Use
Before using Actifed Cold Tablet, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition.
Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
- Avoid driving or operating heavy machinery until you know how this medication affects you
- Avoid taking this drug too close to bedtime
- Do not use continuously or more than the recommended duration
- Limit caffeine use while taking this medication
- May cause jitteriness, dizziness, shortness of breath, anxiety
- Pregnant, planning to get pregnant or breastfeeding
Actifed Cold Tablet - Drug Interactions
If you use other drugs or over the counter products at the same time, the effects of Actifed Cold Tablet may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions. Actifed Cold Tablet may interact with the following drugs and products:
- Cardiac glycosides
- Monoamine oxidase inhibitor
Actifed Cold Tablet - Contraindications
Hypersensitivity to Actifed Cold Tablet is a contraindication. In addition, Actifed Cold Tablet should not be used if you have the following conditions:
- Allergic reactions